# SDR HAIHEEA9823

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: ER271
- Condition: Wont Lock
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP WOULD NOT LOCK.  HANDLE SPINS. REPLACED WITH SERVICEABLE FUEL CAP.
